# SDR DALA12016233210

- Difficulty date: December 13, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CHAFED MARK ON LT AFT PAX DOOR ASSIST CYLINDER ATTACHMENT FITTING.  BLENDED OUT DAMAGE IAW SRM 51-73-00.  DIM OF REWORK L=.4", W=.2", D=.008", NO ALLOWABLE LIMITS PROVIDED.  HFEC ACCOMPLISHED IAW NTM 51-10-08, NO CRACKS OR OTHER DISCREPANCIES REPORTED.  NO ADDITIONAL DAMAGE TO ADJACENT STRUCTURE DETECTED AND CAUSE WAS UNABLE TO BE DETERMINED.  COMPLY WITH FINAL ER/A 509270-14 REV ORIGINAL SECTION I PERMANENT REPAIR.
